# SDR CA040107008

- Difficulty date: January 7, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cirrus SR22
- Aircraft time: 26 hours
- Engine: Cont IO550N
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 654585
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL COOLER FOUND CRACKED ON OB FORWARD LOWER CORNER FLANGE WHERE THE BAFFLE IS ATTACHED. CRACK IS ABOUT 1 INCH LONG.  THIS IS THE THIRD COOLER FOUND CRACKED ON THE TYPE OF INSTALLATION.
